This paper is concerned with the proof of the existence of Hopf bifurcations in a mathematical model recently proposed in [T. Chen, X. Li, and J. He, Abstract and Applied Analysis 2014, 456764 (2014)] for understanding the complex stochastic dynamics phenomena of credit risk contagion in the financial market. Specifically the model consists in an ordinary differential equation with time-delay. Moreover, by using the normal form theory and center manifold argument, the stability, direction, and period of bifurcating periodic solutions are gained.
Digital Object Identifier (DOI)
Bianca, Carlo and Guerrini, Luca
"Hopf Bifurcations in a Delayed Microscopic Model of Credit Risk Contagion,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 44.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss3/44